CSN Login
Members Online: 3

Vaginal Scaring

ltruchsess
Posts: 2
Joined: Apr 2012

Hi everyone, now that I have completed my treatment and received a cancer free report a new side effect has presented which is vaginal scaring. I have been using the vaginal inserts but it burns so badly and I have light bleeding. I have an appointment with a GYN Oncologist to seek advice but wanted to reach out to the women here to see if you have experienced the same and have you/are you able to have a normal sex life again?

Phoebesnow
Posts: 447
Joined: Apr 2011

Yes I have it. Ask your doctor about. Premarin cream. Keep using the inserts, lots of lubrication. It took over a year to resume normal sexual function. I no longer use Premarin or the inserts. My skin sloughs occasionally usually a few days after sex. Sex is not wild like the old days but satisfying. I need to be careful not to tear anything.

torrance
Posts: 118
Joined: Jan 2012

UUHH, I remember those first months of using the dilators and the pain that went with that. I have been in physical therapy of about one year. I still have tearing and bleeding, anal too. The tissue is still so fragile, just touching it can cause some bleeding. It does get better and easier for time, for me. Hang in there.

Joanne

jcorum
Posts: 14
Joined: Jul 2012

I am 18 months out and used the dialators. Took 12 Months after last treatment to have intercourse for the first time. Can't say it's normal, it's still not real comfortable and I am sore after, raw. I am afraid this is good as it gets. I don't bled after sex tho so that's good.

Bella_G
Posts: 20
Joined: Dec 2011

I used the dilators for a few months and have recently been able to have intercourse without much pain if I use lubricant and we don't overdo it. It is getting easier with time.

LynnePiippo
Posts: 1
Joined: Apr 2012

I got the dialators and used them. Not sure if it really helped. I went to the doc and she prescribed the Premarin Cream which really made a difference. I can now have intercourse without too much trouble but I am careful and use lubricants. A bigger issue arose as time went by: my ligaments in my hips and leg sockets were scarred and began to tighten. I have been exercising regularly with stretching and swimming to loosen up those joints again. The radiation is what caused all these problems. It burns your insides as well as your skin. My cancer was pre-stage-1, called in situ. I hope your partner is a kind and patient as mine has been. The fear of pain was a struggle for me.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network